# SDR DALA2023101408440

- Difficulty date: October 12, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 60,977 hours, 43,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD REPAIR SPLICE AT LOWER DOOR JAMB AFT CARGO COMPARTMENT. SUMMARY OF NRC 00167: FWD PREVIOUS REPAIR SPLICE AT LOWER DOOR JAMB AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G, 51-41-02-0G, AND SRM 53-20-15-0G PROCEDURE REPAIR 7. (LP #0013350)
